# SDR ASAA1159274

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 7,938 hours, 2,367 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11596
- Condition: Faulty
- Location: Ac Bay
- Part time: 7,938 hours, 2,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL ON AFTER START RIGHT PACK LIGHT ON.  MASTER CAUTION RESET PACK LIGHT GOES OUT.  FAULT CODE 216 224 000.  BITE CHECK SHOWS R TCV FAULTED.  REPLACED RIGHT PACK TCV.  OPS/LEAK CHECK GOOD REF AMM 21 51 10 400 801.
